# SDR ASOA2015103014072

- Difficulty date: October 30, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED.  EVALUATED AND FOUND SEVERE PITTING CORROSION OUT OF LIMITS IAW SRM 53-00-00.  REMOVED DAMAGED SEAL STRIKER FITING BY REMOVING 26 ACH SCREWS.  LOCATED FASTNER HOLES IN NEW SEAL STRIKER FITTING IAW RM 51-40-11.  STARTED INSTALLING SEAL STRIKER FITTING IAW SRM 51-42-06 & 51-41-04.  COMPLETED INSTALLATION OF SERVICE DOOR SILL STRIKER IAW SRM 51-42-06 AND 51-41-02.
